It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Stacker 2

Re: Stacker 2

[ Back to Messages ]

Message

Posted by John on August 03, 2000 at 12:43:37:

In Reply to: Re: Stacker 2 posted by steve on July 25, 2000 at 20:45:15:

: : : Hello,

: : : I have been taking stacker 2 for approx. 2 months. I try and take the daily dosage of 3 caplets. I have been noticing lately that I have been very nervous but more importantly I have been quick to snap on people. It seems that I am ready to kill someone for the littlest things. Could this be a possible side effect of taking them? Please email me with any input on the subject. It would be greatly appreciated.

: : : Thank You

: : Yes this stuff builds up in your body and you can become a monster. Stop taking it before it is too late!!!!!


: What "stuff" builds up in you, and what are the possible side effects. Can you please elaborate

If you read the label on the Stacker2 it says that it may cause nervousness. It lists a few things that may occur due to taking it. It's just one of those things that you have to decide if it's worth it. I don't seem to have too many of the side effects going on for me. I have taken the pills before bed, and I have lost no sleep. A lot of people do though. You just need to decide if this is right for you. Personally for me I think it's worth it. I am not suffering from any of the common side effects.




Follow Ups




All times are GMT -7. The time now is 10:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!